# SDR AALA200801854

- Difficulty date: July 11, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 21G MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT SEAT 21G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
